# SDR SIMA20221111002

- Difficulty date: November 11, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N250NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000635
- Aircraft time: 14,554 hours, 9,441 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Eng Turbine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DAMAGE TO REAR TURBINE BLADES ENGINE #1 FOUND ON PREFLIGHT.-C/A-REMOVED E1 IAW TASK CARD 71-00-01-000-801 UP TO STEP 1 B (47).
